MathSciNet Relay Station
MathSciNet bibliographic data
MR876464 42B10
Sadosky, Cora; Wheeden, Richard L. Some weighted norm inequalities for the Fourier transform of functions with vanishing moments. Trans. Amer. Math. Soc. 300 (1987), no. 2, 521–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement